Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A classification of a class of $ 3$-branchfolds

Author: Yoshihiro Takeuchi
Journal: Trans. Amer. Math. Soc. 307 (1988), 481-502
MSC: Primary 57N10; Secondary 57M12
MathSciNet review: 940214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An $ n$-orbifold is a topological space provided with a local modelling on (an open set in $ {{\mathbf{R}}^n}$)/(a finite group action). Mainly, we deal with $ 3$-branchfolds (i.e. $ 3$-orbifolds with $ 1$-dimensional singular locus). We define a map between two $ 3$-branchfolds. With respect to this map, we prove some facts parallel to $ 3$-manifold theorems. Using the facts, we classify a class of $ 3$-branchfolds, analogous to Waldhausen's classification theorem of Haken manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10, 57M12

Retrieve articles in all journals with MSC: 57N10, 57M12

Additional Information

PII: S 0002-9947(1988)0940214-4
Keywords: Branchfold, fundamental group of orbifolds, $ OR$-map
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia